Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had taken two Norco pills. Suffering from chronic COPD. Not sure about taking the third pill. Does it cause any side effects?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
If my husband has taken 2 of the Norco pills within 20 minutes of each other and this makes 3 pills in the the whole 24 hours, has eaten are there any issues he needs to worry about? He does not know for sure that he took the 3rd one, but is highly concerned about any side effects as he has chronic copd.
Posted Sat, 2 Nov 2013 in General Health
Answered by Dr. Indu Kumar 1 hour later
Brief Answer:
Don't worry.Aware of respiratory depression.

Detailed Answer:
Thanks for writing to XXXXXXX

You shouldn't be so worried. In fact you have to cautious of symptoms like respiratory depression.
Norco pills is taken at 4-6 hours interval.In healthy patients it can be given up to six pills,but it shouldn't exceed it.

But your husband has COPD and he is 72 years old so respiratory capacity is compromised in his case.
Side effects of Norco pills are nausea,vomiting,respiratory depression,lightheadedness,dizziness,constipation,urinary retention etc.

Norco also contains Acetaminophen325 mg and it may cause liver toxicity,but 3 pills will not cause any problem.

Due to compromised state of lungs you should be more cautious toward respiratory symptoms.If any respiratory problem,you should consult your doctor immediately.

Get well soon.
Hope i have answered your query.
Further queries are most welcome.

Take Care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor